Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jowitka 067.jpg

I have entered a crying phase. I am not depressed please do not confuse! I am crying because I just can't understand why my face looks and feels the way it does. No wonder why people tend to get depressed while they are on accutane, I mean all you have to do is look in the mirror first couiple of months to get depression. I am just very ashamed to go out (I do not) so I cry ... and mind me, I have a job, m-f 9am-5pm. I am starting 2nd year of college on tuesday ... and I am ready to drop my classes and switch to all online courses because of my apearnace!!!! I know it is dumb, but these are thought going through my head right now ... and I would have NEVER thought this way before. Before summer, I couldn't wait to go to school I LOVE IT, now I want to avoid it as much as I can .... ME NO MKAE UP, MID FEBRUARY 2oo7. I can't believe this was me at one point and to think all this because of a dermatologist. smile.png

    From the album:

    Accutane step by step

    • 15 pictures
    • 0 comments
    • 60 image comments

    Photo Information for jowitka 067.jpg

    Camera information


      Recommended Comments

      You are not alone on this. I understand your frustration and those thoughts running through your head about school and going out, I also have them. I am actually thinking of taking a leave of absence this semester but I am trying to reconsider whether I should let acne run my life.

      Just remember, you are still beautiful and you will soon look like that again. Hang in there and I will try to do the same. You have people's support.

      Share this comment


      Link to comment

      Your acne WILL most definately get better, once your on accutane you'll be amazed at how quickly your acne gets better, i was in the same boat your in 4 years ago, my skin went from perfect to covered in cystic acne and trust me it was much worse than yours, my derm waited 4 months before putting me on accutane, so my acne get progressively worse over the course of those 4 months, but once i got put on accutane my face stopped breaking out and all the cysts and huge pimples started drying up, i now have scarring but had i not had to wait 4months before being prescribed accutane i dont believe i'd have any scars. its crap the way it worked out. the sooner you get prescribed accutane the better.

      Things will start to look up for you, your stunning!!!

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×